# SDR DALA2025052904122

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 43,657 hours, 5,543 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 R1 PAX DOOR INDICATION SHOWS OPEN W/DOOR CLOSED. CORRECTIVE ACTION: ALIGNMENT OF TARGET. FOUND 12MJ OUT OF RIG ALSO ADJ 12MJ PROX SENSOR PER A330 AMM 52-71. TARGET ALIGNED WITH SENSOR AND WITHIN LIMITS. DOOR R1 SHOWS GREEN AND CLOSED WHEN CLOSED. (0986791)
